# SDR CA151002010

- Difficulty date: September 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Agusta AB139
- Aircraft time: 2,467 hours
- Engine: Pwc PT6C67C
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support Bracket
- Part number: 3G5351A01432
- Condition: Cracked
- Location: Lt Stab
- Part time: 2,454 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 50 HR INSPECTION, A CRACK WAS FOUND ON THE LT STABILIZER SUPPORT BRACKET, DEFECTIVE PART WAS REMOVED AND UPGRADED PART, PN 3G5351A01433 WAS INSTALLED.  ACFT WAS RETURNED TO SERVICE.
